Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Smoker, getting testicular infections, taken antibiotic, cured. Is it due to smoking?

I have been smoking around a half a pack of cigarettes per day for around 9 years now. Over the past 2 years i keep getting testicular infections . appx. 7 of them. Epidymis or someting. No cyst on them with ultrasound results. get antiobiotics and it goes away after a week or so...??? Are the cigarettes causing this? or all the caffeine i drink?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Addiction Medicine Specialist 's  Response

Recurrent epididymitis can be due to many causes like sexually transmitted infections, non-sexually transmitted infections, immunological disease, injury, drug-induced, rare fungal infections etc. It is unlikely that cigarettes or caffeine are directly implicated in it. But at the same time smoking does impair your fitness and your body's ability to defend itself from infections.

Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor